# SDR COMA0260559

- Difficulty date: October 3, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 7,523 hours, 7,619 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: 4916405
- Part serial: 0692
- Condition: Malfunctioned
- Location: #2
- Part time: 8,949 hours, 9,079 cycles
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O, H

## Discrepancy

FLIGHT 5708 WHEN FLIGHT SPOILERS DEPLOYED, AIRCRAFT ROLLED TO LEFT.REPLACED THE #2 SECU.
